# SDR NACA2025042200001

- Difficulty date: April 22, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,857 hours, 20,076 cycles
- Engine: Pwa PW4060
- Engine time: 852 hours, 371 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Condition: Faulted
- Location: Oil Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL QUANTITY ON RIGHT SIDE DROPS DURING FLIGHT (8 QUARTS) - PERFORMED T675 TEST ON OIL QTY TRANSMITTER CHECK IAW WDM 79-31-11 NO DISCREPANCIES NOTED. SERVICED OIL TO 21 AS REQUIRED PER SERVICE CHECK TASK CARD B767-2B
